# SDR SWAA2020060889372

- Difficulty date: June 3, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 63,222 hours, 37,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLTDECK SEAT AFT INBD SEAT TRACK WORN TO CHECK LIMITS.  REMOVED AND REPLACED FLTDECK SEAT TRACK IAW AMM 25-11-11.
